# SDR VNAA20250602015

- Difficulty date: April 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LEADING EDGE SS57.16 WAS FOUND   CRACK ON RIB LEADING EDGE SS57.16  WAS REPAIRED PER REO 690-57-41-240 REV
